# SDR SWAA2019010928253

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 70,128 hours, 41,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY TEST (M10669).  R&R BATTERY PACK PER AMM.
